# SDR CA131230007

- Difficulty date: December 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,084 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Gauge
- Part number: 2279301000
- Condition: Inaccurate
- Location: Oil Pressure
- Part time: 2,000 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) WHEN CHASING AN OIL PRESSURE SNAG IT WAS FOUND THAT THE PRESSURE GAUGE WAS READING LOW CAUSING A FALSE LOW OIL PRESSURE INDICATION.  THE GAUGE AND SENDER UNIT WERE REPLACED AND TESTED WITH NO FURTHER FAULTS FOUND.
